Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hair thinning, dandruff on scalp. On Ketoconazole shampoo, mintop. Side effects of medication?

hello dr. my name is XXXX.i am 24 yrs old. n my hair is thinning on the top n i can see my scalp . n i have flake like dandrufff. i am on finpecia tablet 1 mg, n using Ketoconazole 2% shampoo every day. n applying mintop 2% evry night. when will i see a hair regrowth. n will it work on me. is der any side effect of using Ketoconazole every day. i have been using ketoconazole frm 1 week but still i cant see any difference, der is still dandruff. pls help. should i use sum other medicine for hair regrowth
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think hair growth can be seen within 3 months of using 3 months.the side effects of minoxidil are headache.vomiting .irritant dermatitis.papular eruptions.etc .side effects of finasteride are erectile dysfunction or premature ejaculation.the daily use of ketaconazole can make ur hair more dry.and can make more hairfall
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor